# SDR SWAA2021072887156

- Difficulty date: June 22, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 807 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BETWEEN STR 26L TO STR 27L AND BS 807 WL 148.5 AT AFT CARGO COMPARTMENT ; 2021-288076 / [01] TOOL USED DIGITAL CALIPER PN 500-197-30; SN: B20189571; DUE DATE: 22-NOV-21.; [02] CALIPER PN: 500-197-30; SN: A18229497; DUE DATE: 27-JUL-21; [03] TOOL USED: POWER PACK PN: FMK0003223; SN: PE0412/63335; DUE DATE: 23 AUG 21. THERMOMETER PN: FLUKE63; SN: 31330088; DUE DATE 18 MAY 22. MULTIMETER; PN: 2217-20; SN: B83B914290479; DUE DATE: 14 APR 22.; [04] REPLACED ANGLE (SHEAR TIE) LOCATED BETWEEN STRINGER 26L TO STR 27L AND BS 807 WL 148.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; 51-40-02; DWG # 146A3230 REV B. AND DWG-146A1263 REV. A; [05] REPLACED ANGLE (SHEAR TIE) LOCATED BETWEEN STRINGER 26L TO STR 27L AND BS 807 WL 148.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; 51-40-02; DWG # 146A3230 REV B. AND DWG-146A1263 REV. A. RII
